Brintellix – could sensitivity to light and glare be its side effect?

Today I came across a question related to light sensitivity, glare and a drug called Brintellix. I thought I should echo it on Glarminy. Does anyone have any experience with this drug? Below I copy the original question and provide a link to it if you prefer to comment there.

Brintellix – Has anyone had trouble with sensitivity to light and glare?

Details:

I’ve been on brintellix over a month and for a while now my eyes have been sensitive to light and glare and have a headache around my eyes. I don’t know if it’s the headache causing the eye discomfort or if it’s the other way around.

Answers (1)

by RonMan

I have not heard of these side-effects, and they are not mentioned in any clinical study I can find. Please consult your doctor, especially if you are taking other medications.

I get migraines so I am familiar with these symptoms. I have had exactly 2 migraines since March. I am no longer taking medication for migraine (topamax). Last year I was getting at least one a month, even on Topamax.

Your experience will be different, of course.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: